# SDR SWAA2014012124382

- Difficulty date: January 9, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 27,580 hours, 17,849 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 9923415
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BARRIER DOOR HINGE ATTACH POINT ANGLE CRACKED AT LOWER FASTENER HOLE.   R & R ANGLE IAW SRM.
